# SDR ASAA2025062459598

- Difficulty date: June 24, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N644AS
- Make and model: Boeing 737790
- Aircraft serial: 30795
- Aircraft time: 65,130 hours, 35,671 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 144A26198
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA TC AD20230615-NG-53-IR AD 2023-06-45. CRACK INDICATION NOTED ON RH SIDE 727 FRAME INNER CORD STGR 18R AT THE LOWER REMOVED FASTENER HOLE. GROUNDED - YES. REPAIRED R/H FRAME INNER CARD AT STR 18R IAW ALASKA 700-53EA-28960.
